# SDR SIMA20171212006

- Difficulty date: December 12, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 36,161 hours, 26,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE IS CRACKED AT THE TORQUE TUBE CONNECTION.  INSTALLED A NEW INNER HANDLE ONTO THE TORQUE TUBE IAW AMM 52-11-02.
